# SDR CALA2024032900905

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 75,228 hours, 32,289 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUELER REPORTED FUEL CAP MISSING DEFERRING MISSING CAP PER CDL, MX ACTION CW DEFERRED DEFERRED DISPATCH DESK: 28   NAME: JG DATE: 27-MAR-24- OK TO APPLY CDL 28A FOR MISSING FUEL CAP-CAP WAS MISSING ON ARRIVAL. STLOO CONFIRM FUEL CAP WAS LEFT ON TRUCK-NO PDA NEEDED
